# SDR DALA1143091807

- Difficulty date: July 7, 2011
- Submitted: July 11, 2011
- Operation: Air carrier
- Aircraft: N831MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29702
- Aircraft time: 40,035 hours, 10,335 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF THE DAILY RELIABILITY CHECK, MAINTENANCE FOUND THE EMERGENCY ESCAPE PATH LIGHTS AT SEAT ROWS 16FG THROUGH 21FG INOPERATIVE.  MAINTENANCE RESEATED THE CONNECTOR AT SEAT 16FG.  OPERATIONAL CHECK WAS NORMAL.
